Simultaneous solutions of a system of Abel equations and differential equations with several deviations

František Neuman

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 3, page 488-494
  • ISSN: 0011-4642

How to cite

top

Neuman, František. "Simultaneous solutions of a system of Abel equations and differential equations with several deviations." Czechoslovak Mathematical Journal 32.3 (1982): 488-494. <http://eudml.org/doc/13333>.

@article{Neuman1982,
author = {Neuman, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {Abel equations; constant deviations},
language = {eng},
number = {3},
pages = {488-494},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Simultaneous solutions of a system of Abel equations and differential equations with several deviations},
url = {http://eudml.org/doc/13333},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Neuman, František
TI - Simultaneous solutions of a system of Abel equations and differential equations with several deviations
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 3
SP - 488
EP - 494
LA - eng
KW - Abel equations; constant deviations
UR - http://eudml.org/doc/13333
ER -

References

top
  1. Aczél J., Lectures on Functional Equations and Their Applications, Academic Press, New York-London, 1966. (1966) Zbl0139.09301MR0208210
  2. Borůvka O., Sur une class des groupes continus à un paramétre formés des fonctions réelles d'une variable, Ann. Polon. Math. (to appear). Zbl0533.26003MR0728067
  3. Choczewski В., On differentiable solutions of a functional equation, Ann. Polon. Math. 13 (1963), 133-138. (1963) MR0153998
  4. Kuczma M., Functional Equations in a Single Variable, Polish Scient. Publ., Warszawa, 1968. (1968) Zbl0196.16403MR0228862
  5. Neuman F., On transformations of differential equations and systems with deviating argument, Czechoslovak Math. J. 31 (106) 1981, 87-90. (1981) Zbl0463.34051MR0604115
  6. Report on the 17th International Symposium on Functional Equations in 1979, Aequationes Math. 20 (1980), 286-315. (1980) 

Citations in EuDML Documents

top
  1. Jan Čermák, Asymptotic estimation for functional differential equations with several delays
  2. Václav Tryhuk, Remark to transformations of linear differential and functional-differential equations
  3. Janusz Brzdęk, On some iteration semigroups
  4. František Neuman, Coordinate description of analytic relations
  5. Marek Cezary Zdun, On diffeomorphic solutions of simultaneous Abel's equations
  6. Oldřich Kopeček, Equation f ( p ( x ) ) = q ( f ( x ) ) for given real functions p , q
  7. Václav Tryhuk, Effective criterion for the transformation of linear functional-differential equations of first order into canonical form with constant coefficients and deviations
  8. Jan Čermák, Linear differential equations with several unbounded delays
  9. Jan Čermák, Note on simultaneous solutions of a system of Schröder's equations
  10. V. Tryhuk, Equivalence and symmetries of first order differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.